# SDR EBVR201504070001

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: General aviation
- Aircraft: HBJRQ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5651
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: AE7010000N0130
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED MAIN FUEL LINE DUE TO SEEPAGE.  ORIGINAL LINE HAD 3700 FLIGHT HOURS.  FUEL LEAK WAS NOTICED WHEN TECH FOUND FUEL LEAKING OUT OF THE LT WING ROOT SHROUD DRAIN LINE OPENING IN THE BELLY.  DISASSEMBLY OF THE SHROUD FOUND ORIGINAL LINE LEAKING.  ORDER NEW LINE AND INSTALLED.  UPON ENGINE START UP TECH NOTICED A LARGER QUANTITY OF FUEL COMING FROM THE LT WING ROOT FUEL SHROUD DRAIN LINE.  REMOVED AND INSPECTED THE NEW LINE AND FOUND A DEFECT IN THE NEW LINE THAT HAD ZERO FLIGHT HOURS ON IT.  REPLACED THE LINE AGAIN.  LEAK CHECK OK.
